Hail, Angelina
- When
- May 31, 4:05 PM CST
- Where
- Angelina County, Huntington
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 31.283, -94.583
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 31, 1:34 PM CST, 2 hours 31 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 234 PM CDT MON MAY 31 2004 .DISCUSSION... CLOSED UPPER LOW OVER UPPER MISSISSIPPI VALLEY WILL MOVE VERY SLOWLY EAST NEXT FEW DAYS. THIS WILL PUT FORECAST AREA AT BOTTOM OF TROF AND ALLOW SURFACE BOUNDARY TO RETREAT BACK NORTH TONIGHT AND TUESDAY. SHORT WAVES ROTATING AROUND LOW WILL INTERACT WITH MOIST AND UNSTABLE ATMOSPHERE OVER THE REGION...CAUSING SCATTERED SHOWERS AND TSTMS. WILL GO OVER MOS POPS TONIGHT AS SURFACE BOUNDARY MOVES BACK NORTH. THEN ON TUESDAY...WEAK SHORT WAVE SHOULD HELP CREATE A LITTLE EXTRA LIFT...RESULTING IN A SLIGHT CHANCE OF TSTMS...MOSTLY COINCIDING WITH AFTERNOON HEATING. BEST CHANCE OF PRECIP LATE WEDNESDAY INTO THURSDAY WITH STRONGER SHORT WAVE DIGGING A LITTLE FURTHER SOUTH AND BRINGING SURFACE BOUNDARY BACK INTO CWA. THIS BOUNDARY APPEARS TO BECOME STATIONARY OVER CWA ALSO...SO HOLDING ON TO SMALL CHANCES OF PRECIP IN FORECAST THROUGH NEXT WEEKEND. FINALLY BY MONDAY...UPPER RIDGE OVER SOUTHWEST U.S. BEGINS TO BUILD EAST...ENDING PRECIP CHANCES FOR A FEW DAYS. TEMPERATURES SHOULD BE RUN SLIGHTLY ABOVE NORMAL UNTIL THURSDAY... THEN MAY FALL BACK NEAR SEASON NORMALS. && .PRELIMINARY POINT TEMPS/POPS... SHV 69 91 73 89 / 40 20 30 40 MLU 67 90 70 89 / 40 20 30 40 TXK 68 90 70 88 / 30 20 30 40 TYR 71 92 73 90 / 40 20 30 30 LFK 71 93 73 92 / 40 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON MAY 31 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT MON MAY 31 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS COULD DEVELOP LATE THIS AFTERNOON NEAR A DRYLINE FRONT ACROSS NORTH CENTRAL TEXAS. THIS CONVECTION WILL MOVE INTO EAST TEXAS THIS EVENING AND EVENTUALLY INTO NORTHWEST LOUISIANA. SOME STORMS COULD REACH SEVERE LIMITS TONIGHT...PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A WEAK FRONT WILL REMAIN NEARLY STATIONARY ACROSS NORTHEAST TEXAS AND NORTH LOUISIANA THROUGH WEDNESDAY. THIS BOUNDARY WILL HELP FOCUS DEVELOPMENT OF SCATTERED THUNDERSTORMS. SOME OF THESE STORMS COULD BECOME SEVERE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED TONIGHT.
The Shreveport radar (KSHV), 148 km away, was scanning. The volume nearest the first event began at 22:05 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5394296.